# SDR AALA202107205216

- Difficulty date: July 16, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N920NN
- Make and model: Boeing 737823
- Aircraft serial: 31165
- Aircraft time: 25,101 hours, 10,397 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FWD EMERGENCY FLASHLIGHT BATTERY INOPERATIVE. REPLACED EMERGENCY FLASHLIGHT BATTERY IAW MCM WORKCARD 0094, OPS CHECK GOOD.
